# SDR DALA2023032002057

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 25,232 hours, 3,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 SEAT 45JH EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT SIDEWALL CONNECTOR. REPAIRED WIRE. (4074161)
